Journal article icon

Journal article

Dimension results and local times for superdiffusions on fractals

Abstract:

We consider the Dawson–Watanabe superprocess obtained from a spatial motion with sub-Gaussian transition densities on a metric measure space with finite Hausdorff dimension, and examine the dimensions of the range and the set of times when the support intersects a given set, generalising results of Serlet and Tribe. As intermediate results, we prove existence of local times for the superprocess if the spectral dimension of the spatial motion satisfies ds<4, and prove that (2-d...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.spa.2023.01.008

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
ORCID:
0000-0002-4328-4061
Publisher:
Elsevier
Journal:
Stochastic Processes and their Applications More from this journal
Volume:
158
Pages:
377-417
Publication date:
2023-01-18
Acceptance date:
2023-01-13
DOI:
EISSN:
1879-209X
ISSN:
0304-4149
Language:
English
Keywords:
Pubs id:
1322052
Local pid:
pubs:1322052
Deposit date:
2023-01-13

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP